Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Do tampons make you bleed more ?

ok so i just started using them and ive been doing some research on them but ive read many things online and i just want to see which ones are real and which ones are not.. first of all i want to know if its true that using tampons make you bleed and and if its safe to use them.. Ive read many different stories and most of them scare me lol so i just want some advice, please help =] thanks
Asked On : Mon, 21 Dec 2009
Answers:  1 Views:  428
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
I'm a nurse: Tampons don't make you bleed more; it might seem like it at first, because they have a tendancy to make your "loosen up" so you might feel a gush if your just now using them for the first time. They are compeltly safe, if you don't leave them in there for an extended period of time. Don't believe everything you see on the internet, and if your really that worried, I would talk to your OB/GYN; they can tell you what would be best for your body type.
Answered: Mon, 21 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor